# SDR CA180222019

- Difficulty date: December 15, 2017
- Submitted: August 18, 2020
- Operation: General aviation
- Make and model: Cndair CL2151A10
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Lug
- Part number: 1607143
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WE HAVE A QUERY RELATED TO CL-215 FLEET, FOR THE AIRCRAFT SN: 1052 (EC-GBS).  AFTER PERFORMING THE FPI, IN ACCORDING WITH SB 215-A547 (AD CF 2011-35), WE HAVE FOUND A CRACK ON THE UPPER MEMBER FORWARD LUG OF THE LT MLG.  JASC3200 (TC NR 20180222019).
